Repaglinide induced Acute Hepatotoxicity

  • Suresh Jaiswal Department of Medicine, Mercy Catholic Medical Center, Drexel University College of Medicine, Philadelphia
  • R Mehta Department of Medicine, Mercy Catholic Medical Center, Drexel University College of Medicine, Philadelphia
  • M Musuku Department of Medicine, Mercy Catholic Medical Center, Drexel University College of Medicine, Philadelphia
  • L Tran Department of Medicine, Mercy Catholic Medical Center, Drexel University College of Medicine, Philadelphia
  • Jr W McNamee Department of Medicine, Mercy Catholic Medical Center, Drexel University College of Medicine, Philadelphia

Abstract

Repaglinide is considered a safe drug; adverse events are mild to moderate which includes
hypoglycemia, headache, nausea, vomiting, diarrhea and dyspepsia as similar to sulphonylureas.
This case report describes a rare side effect of repaglinide. In rare cases, elevated liver enzymes have
been noted. We report a case of acute hepatotoxicity in a 78 year old woman who developed acute
hepatotoxicity while taking repaglinide.
Key Words: hepatotoxicity, hypoglycemia, repaglinide,

Published
2009-04-01
How to Cite
Jaiswal, S., Mehta, R., Musuku, M., Tran, L., & McNamee, J. W. (2009). Repaglinide induced Acute Hepatotoxicity. Journal of Nepal Medical Association, 48(174), 162-4. https://doi.org/10.31729/jnma.236
Section
Case Reports